| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Evista Side Effects
Re: Evista Side Effects
[ Back to Messages
Posted by Jackie
on August 30, 2000 at 21:07:52:
In Reply to: Re: Evista Side Effects posted by anne on August 29, 2000 at 14:05:51:
: :I have experienced a fair amount of fluid retention in my fingers and feet to the extent that my hands are uncomfortable. Also I understand that you cannot take advil while on evista which would help with the pain. My doctor
: suggested prescribing a diuretic.
WHEW!! I found this board in the nick of time. I was prescribed Evista 3 months ago,did not see any serious warnings on the insert except for hot flashes and I HAVE experienced an increase of those. Waking up every night at 2 or 3 am is not fun when you can't go back to sleep. I also now have cold sweats. I just checked the Evista site and there ARE some warnings, but classified as "rare". Am I glad I read your messages,ladies!
I don't need any lung problems as I am susceptible to asthma. THANK YOU for the info. I will check out the alternative route.
All times are GMT -7. The time now is 10:30 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!